English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the lifting of Hilbert cusp forms to Hilbert-Siegel cusp forms

MPS-Authors
/persons/resource/persons255277

Yamana,  Shunsuke
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

1512.08878.pdf
(Preprint), 380KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Tamotsu, I., & Yamana, S. (2020). On the lifting of Hilbert cusp forms to Hilbert-Siegel cusp forms. Annales Scientifiques de l'École Normale Supérieure, 53(5), 1121-1181. doi:10.24033/asens.2442.


Cite as: http://hdl.handle.net/21.11116/0000-0007-99DE-3
Abstract
Starting from a Hilbert cusp form of weight $2\kap$, we will construct a Hilbert-Siegel cusp form of weight $\kap+\frac{m}{2}$ and degree $m$ and its transfer to inner forms of symplectic groups.